MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. TRILOGY 100; PORTABLE ELECTRIC VENTILATOR
Model Number 1054096B
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no report of patient harm or injury.A trilogy 100 ventilator was returned to a third-party service center for foam remediation on the device.There was no harm or injury reported.During the evaluation of the device at a third-party service center, the device was visually inspected and found no evidence of foam degradation.However, the device failed a test step related to (o2 low flow and neg flow verify).The device came only for remediation and will be returned to the customer unrepaired.The sound abatement foam was replaced preventatively.Additionally, during the evaluation error code in relation to ( check circuit) was recorded in the device event log unrelated to the reported malfunction.The technician recommended checking the tubing to address the issues.Dust was confirmed on the blower box.The rubber feet was missing, and handle o rings were damaged.The software was upgraded.

Brand Name
TRILOGY 100
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25032173
Report Number2518422-2026-112696
Device Sequence Number15986075
Product Code CBK
UDI-Device Identifier00606959026469
UDI-Public00606959026469
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054096B
Device Catalogue Number1054096B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date04/29/2026
Date Device Manufactured06/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown